On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point

Antoine Lejay 1, 2
1 OMEGA - Probabilistic numerical methods
CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : The coefficients in the decomposition of the excursions measure as convex combination of excursions measures of reflected processes are computed in order to characterize the discontinuity at one point of the diffusion coefficient. In some sense, this result extends to general diffusions a similar one for the skew Brownian motion, and we advocate it may be used in Monte Carlo methods for discontinuous media.
Type de document :
Article dans une revue
Markov Processes and Related Fields, Polymath, 2002, 8 (1), pp.117-126
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00001230
Contributeur : Antoine Lejay <>
Soumis le : lundi 10 avril 2006 - 22:28:14
Dernière modification le : samedi 27 janvier 2018 - 01:31:51
Document(s) archivé(s) le : samedi 3 avril 2010 - 23:09:48

Identifiants

  • HAL Id : inria-00001230, version 1

Collections

Citation

Antoine Lejay. On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point. Markov Processes and Related Fields, Polymath, 2002, 8 (1), pp.117-126. 〈inria-00001230〉

Partager

Métriques

Consultations de la notice

305

Téléchargements de fichiers

203